A simple proof of the non-rationality of a general quartic double solid
Bull. Korean Math. Soc. 2017 Vol. 54, No. 5, 1619-1625
Published online July 20, 2017
Printed September 30, 2017
Yuri Prokhorov
National Research University Higher School of Economics
Abstract : The aim of this short note is to give a simple proof of the non-rationality of the double cover of the three-dimensional projective space branched over a sufficiently general quartic.
Keywords : double solid, intermediate Jacobian, Torelli theorem
MSC numbers : 14E08, 14J30, 14J45, 14J50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd